arrow
Volume 22, Issue 4
A Multi-Symplectic Scheme for RLW Equation

Yajuan Sun & Mengzhao Qin

J. Comp. Math., 22 (2004), pp. 611-621.

Published online: 2004-08

Export citation
  • Abstract

The Hamiltonian and multi-symplectic formulations for RLW equation are considered in this paper. A new twelve-point difference scheme which is equivalent to multi-symplectic Preissmann integrator is derived based on the multi-symplectic formulation of RLW equation. And the numerical experiments on solitary waves are also given. Comparing the numerical results for RLW equation with those for KdV equation, the inelastic behavior of RLW equation is shown.

  • Keywords

Multi-Symplectic Scheme, RLW Equation.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-22-611, author = {Yajuan and Sun and and 15926 and and Yajuan Sun and Mengzhao and Qin and and 15927 and and Mengzhao Qin}, title = {A Multi-Symplectic Scheme for RLW Equation}, journal = {Journal of Computational Mathematics}, year = {2004}, volume = {22}, number = {4}, pages = {611--621}, abstract = {

The Hamiltonian and multi-symplectic formulations for RLW equation are considered in this paper. A new twelve-point difference scheme which is equivalent to multi-symplectic Preissmann integrator is derived based on the multi-symplectic formulation of RLW equation. And the numerical experiments on solitary waves are also given. Comparing the numerical results for RLW equation with those for KdV equation, the inelastic behavior of RLW equation is shown.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/10310.html} }
TY - JOUR T1 - A Multi-Symplectic Scheme for RLW Equation AU - Sun , Yajuan AU - Qin , Mengzhao JO - Journal of Computational Mathematics VL - 4 SP - 611 EP - 621 PY - 2004 DA - 2004/08 SN - 22 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/10310.html KW - Multi-Symplectic Scheme, RLW Equation. AB -

The Hamiltonian and multi-symplectic formulations for RLW equation are considered in this paper. A new twelve-point difference scheme which is equivalent to multi-symplectic Preissmann integrator is derived based on the multi-symplectic formulation of RLW equation. And the numerical experiments on solitary waves are also given. Comparing the numerical results for RLW equation with those for KdV equation, the inelastic behavior of RLW equation is shown.

Yajuan Sun & Mengzhao Qin. (1970). A Multi-Symplectic Scheme for RLW Equation. Journal of Computational Mathematics. 22 (4). 611-621. doi:
Copy to clipboard
The citation has been copied to your clipboard